Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Computation of piecewise quadratic Lyapunov functions for hybrid systems
1998 (English)In: IEEE Transactions on Automatic Control, Vol. 43, 555-559 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 43, 555-559 p.
National Category
Control Engineering
Identifiers
URN: urn:nbn:se:kth:diva-79709OAI: oai:DiVA.org:kth-79709DiVA: diva2:499880
Note
NR 20140805Available from: 2012-02-13 Created: 2012-02-09 Last updated: 2012-02-13Bibliographically approved

Open Access in DiVA

No full text

Other links

http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumber=00664157
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf